Stopping times on Brownian motion: Some properties of root's construction

  • R. M. Loynes
Article

Keywords

Stochastic Process Brownian Motion Probability Theory Mathematical Biology 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Breiman, L.: Probability theory. Reading: Addison-Wesley 1968.Google Scholar
  2. 1a.
    Burkholder, D.L., Gundy, R.F.: Extrapolation and interpolation of quasi-linear operators on martingales. (To be published.)Google Scholar
  3. 2.
    Dubins, L.: On a theorem of Skorokhod. Ann. math. Statistics 39, 2094–2097 (1968).Google Scholar
  4. 3.
    Loève, Michel: Probability theory (3rd edition). Princeton: Van Nostrand 1963.Google Scholar
  5. 4.
    Root, D. H.: The existence of certain stopping times on Brownian motion. Technical report no. 15, Dept. of Mathematics, University of Washington.Google Scholar
  6. 5.
    —: The existence of certain stopping times on Brownian motion. Ann. math. Statistics 40, 715–718 (1969).Google Scholar
  7. 6.
    Skorokhod, A.: Studies in the theory of random processes. Reading: Addison-Wesley 1965.Google Scholar
  8. 7.
    Strassen, Volker.: Almost sure behavior of sums of independent random variables and martingales. Proc. 5th Berkeley Sympos. math. Statist. Probab. 2(1), 315–343Google Scholar

Copyright information

© Springer-Verlag 1970

Authors and Affiliations

  • R. M. Loynes
    • 1
  1. 1.Dept. of Probability and StatisticsThe University SheffieldGreat Britain

Personalised recommendations